MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404237
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Malposition of Device (2616); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient implanted with an inflatable penile prosthesis (ipp) experienced difficulty operating the pump and inadequate inflation of the device.A revision procedure was performed, during which the existing pump was explanted and replaced with a tenacio pump.The physician suspected that the reservoir placement and pump location may have contributed to the reported issue.The age of the device was also considered a contributing factor.No patient complications were reported.
 
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) experienced difficulty operating the pump and was dissatisfied.As a result, a surgical revision procedure was performed to replace with tenacio pump.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100319281.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of mechanical malfunction/revision due to mechanical malfunction and patient dissatisfaction (with length, ability to use and nonspecific reasons) were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155 serial number: n/a batch/lot number: 1100319281 model/catalog description: reservoir 65 ml pc/iz unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50176963
Report Number2124215-2026-42447
Device Sequence Number18210497
Product Code JCW
UDI-Device Identifier00878953003504
UDI-Public(01)00878953003504(17)250601(10)1100310674
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2025
Device Model Number72404237
Device Catalogue Number72404237
Device Lot Number1100310674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale